Advicor and Liver Problems

Final Thoughts

Liver problems with Advicor occur rarely, but to keep you as safe as possible, your healthcare provider will routinely check on how your liver is doing by testing your liver enzyme levels. If they are high, your healthcare provider may recommend lowering your dosage or switching medicines.
 
If you have any additional questions or concerns after reading this article, make sure to talk with your healthcare provider. He or she understands your situation best and is in the best position to give you recommendations.
 
Ouch! 6 Types of Pain You Might Experience When Getting a Stent

Advicor Medicine

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.